# SDR GTIA050093

- Difficulty date: March 11, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- Engine: Pwa JT8D217A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALUMINUM STRAP ON LOWER SIDE OF L2 DOOR THRESHOLD HAS CORROSION.  STRAP CORROSION IS OUT OF LIMITS.  FABRICATED NEW STRAP IAW SRM.  TREATED AND PRIMED, INSTALLED STRAP ON L2 DOOR THRESHOLD IAW SRM.  (K)
